# SDR AUS20020374

- Difficulty date: April 22, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: AS11506K0280
- Condition: Leaking
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(AUS) AT AIRCRAFT ARRIVAL, HYDRAULIC FLUID WAS NOTED FLOWING FROM THE TOP OF THE RH MAIN LANDING GEAR.LEAK WAS TRACED TO A FLEXIBLE BRAKE LINE ABOVE THE OLEO.
